Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 19, NWS North Platte, NE

March 28, 2007Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Mar 28, 2007, 8:20 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2007, 8:20 PM MDT (02:20 UTC)
Expired
Mar 28, 2007, 9:00 PM MDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 134 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 8:40 PM MDTHAIL 0.7530 Nnw Hyannis, NEGROUND WHITE...1 INCH DEEP IN 3/4 INCH SIZE HAILSTONES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1774 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
2.5
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 290220
SVRLBF
NEC031-161-290300-
/O.NEW.KLBF.SV.W.0019.070329T0220Z-070329T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
820 PM MDT WED MAR 28 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
  THIS INCLUDES THE CITY OF GORDON...

* UNTIL 900 PM MDT

* AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHEAST OF ARGO HILL...OR ABOUT 35
  MILES SOUTHEAST OF RUSHVILLE...AND MOVING NORTH AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BILLYS LAKE BY 830 PM MDT...
  MORGAN LAKE BY 835 PM MDT...
  8 MILES EAST OF HIGHWAY 27 CROSSING THE NIOBRARA RIVER BY 845 PM
  MDT...
  ROCK HILL AND 9 MILES EAST OF INTERSECTION OF HIGHWAY 27 AND MILLS
  ROAD BY 850 PM MDT...
  INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AND 8 MILES SOUTH OF
  SHELL LAKE STATE WILDLIFE MANAGEMENT AREA BY 900 PM MDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4206 10233 4213 10164 4297 10170 4297 10231

$$

BUTTLER
2 follow-up statements
000 
WWUS53 KLBF 290237
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT WED MAR 28 2007

NEC031-161-290300-
/O.CON.KLBF.SV.W.0019.000000T0000Z-070329T0300Z/
SHERIDAN NE-CHERRY NE-
837 PM MDT WED MAR 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR WESTERN CHERRY AND EASTERN SHERIDAN COUNTIES...

AT 836 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MORGAN LAKE...OR ABOUT 20 MILES SOUTHEAST OF GORDON...
MOVING NORTH AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROCK HILL BY 845 PM MDT...
  INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AND 7 MILES EAST OF
  HIGHWAY 20 MILE MARKER 110 BY 850 PM MDT...
  SHELL LAKE STATE WILDLIFE MANAGEMENT AREA BY 855 PM MDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM MDT THURSDAY MORNING
FOR WESTERN NEBRASKA.

LAT...LON 4206 10233 4213 10164 4297 10170 4297 10231

$$

BUTTLER
000 
WWUS53 KLBF 290300
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT WED MAR 28 2007

NEC031-161-290308-
/O.EXP.KLBF.SV.W.0019.000000T0000Z-070329T0300Z/
SHERIDAN NE-CHERRY NE-
858 PM MDT WED MAR 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHERRY AND EASTERN
SHERIDAN COUNTIES EXPIRES AT 900 PM MDT...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED TO BELOW 
SEVERE LIMITS.

IF SEVERE WEATHER WAS OBSERVED...CONTACT LOCAL LAW ENFORCEMENT AND 
HAVE THEM PASS THE REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH 
PLATTE. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM MDT THURSDAY MORNING 
FOR WESTERN CHERRY COUNTY IN NEBRASKA.

LAT...LON 4206 10233 4213 10164 4297 10170 4297 10231

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 1:35 PM MDT, 6 hours 45 minutes earlier.

Area forecast discussion, Mar 28, 1:35 PM MDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM CDT WED MAR 28 2007

..FORECAST CHALLENGE IS SEVERE POTENTIAL TONIGHT AND RAIN CHANCES
FOR THURSDAY INTO FRIDAY...

.NEAR TERM (TONIGHT THROUGH SATURDAY)...MAIN CHALLENGE IN THE NEAR
TERM IS SEVERE POTENTIAL THROUGH MIDNIGHT AND FLASH FLOOD POTENTIAL
OVERNIGHT IN THE SE AND ERN ZONES. TURNING TO TONIGHT...AN INTENSE
UPPR LOW WILL DRIFT INTO COLORADO AND SRN WYOMING TONIGHT. H5
ANALYSIS THIS MORNING PUT THE H5 LOW SOUTHEAST OF SALT LAKE CITY.
FEATURE OF NOTE IS THE BETTER THAN 100 KT JET OVER SERN AZ...THE
NOSE OF THIS FEATURE IS CURRENTLY ENTERING ERN COLORADO PER THE
LATEST PROFILER DATA. INGREDIENTS ARE COMING TOGETHER FOR AN ACTIVE
SEVERE WEATHER DAY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.
SURFACE ANALYSIS INDICATING A TANDEM OF SURFACE LOWS OVER ERN
COLORADO...THE FIRST OVER THE DENVER METROPLEX...AND THE SECOND
ACROSS SERN COLORADO. DRYLINE EXTENDS FROM NEAR SIDNEY...TO WEST OF
BURLINGTON CO...TO THE WESTERN OK PANHANDLE. SKIES ALONG AND WEST OF
THIS LINE HAVE CLEARED SIGNIFICANTLY OVER THE PAST FEW
HOURS...RESULTING IN A DESTABILIZED BOUNDARY LAYER PRESENT FROM THE
ABUNDANT CU OVER NERN COLORADO. 18Z LAPS DATA INDICATING A FAIRLY
STRONG CAP STILL EXISTS...WITH THE EXCEPTION OF THE FAR SWRN ZONES
WHICH CONTINUES TO ERODE QUICKLY ATTM. SEVERE INGREDIENTS WILL BEGIN
TO COME TOGETHER OVER THE NEXT COUPLE OF HOURS...AS THE APPG COLD
FRONT OVERTAKES THE NRN EDGE OF THE DRYLINE. THIS WOULD FAVOR
LOCATIONS WEST OF NORTH PLATTE PROPER...OR ALONG THE SERN PANHANDLE
FOR THE GREATEST TORNADO THREAT.

STORMS WILL CONGEAL INTO A LINE AS THE DRYLINE AND FRONT MOVE INTO
50+DEW POINT AIR AFTER 22Z. PWS ARE RUNNING NEAR AN INCH EAST OF
NORTH PLATTE...WHICH IS BETTER THAN 200 PERCENT OF NORMAL. QUICK
GLANCE AT 3 AND 6 HR FF GUIDANCE INDICATING SOME 1 TO 2 INCH AMOUNTS
FOR FLASH FLOODING. GIVEN THE EXPECTED NORTH TO SOUTH ORIENTATION OF
CELLS AND STORM MOTION DUE NORTH...SOME TRAINING IS EXPECTED. AM
CONCERNED MOST ABOUT HAYES...FRONTIER...SOUTHEASTERN LINCOLN...LOGAN
AND SOUTHERN CUSTER...TOPOGRAPHY FAVORS SUCH A HAZARD. WILL HOIST A
FLASH FLOOD WATCH THROUGH TONIGHT FOR THESE COUNTIES.

AFTER TONIGHT...UPPR LOW WILL COME OUT IN A COUPLE OF PIECES AND
HAVE KEPT LOW PRECIPITATION CHANCES IN THE GRIDS ACCORDINGLY.

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...MAIN FORECAST CHALLENGE IS
PRECIPITATION CHANCES WITH A PROGRESSIVE LOW AMPLITUDE PATTERN NEXT
WEEK. ENSEMBLES THIS MORNING INDICATING BEST UPPR LEVEL SUPPORT FOR
PCPN ON MONDAY NIGHT/TUESDAY TIME FRAME WHICH CORRELATES WELL WITH
THE EXPECTED COLD FROPA ON MONDAY NIGHT. WILL RETAIN POPS FOR MONDAY
NIGHT...WITH THE FROPA AND APPG WAVE. IN THE MEANTIME...HIGHS WILL
RUN 5 TO 15 DEGREES ABOVE CLIMO FOR SUNDAY AND MONDAY...WITH NEAR
CLIMATOLOGY TEMPS FOR TUESDAY AND WEDNESDAY.

&&

.AVIATION...
HAZARDOUS CONDITIONS THE NEXT 24 HOURS. STRONG TO SEVERE
THUNDERSTORMS EXPECTED ACROSS THE REGION...WITH SW NEB AND NORTHEAST
CO LIKELY TO SEE THE MOST SEVERE. ALSO SURFACE WINDS OF 20 TO 35 KTS
WITH GUSTS TO 45 KTS THIS EVENING...AND THAT IS NON-THUNDERSTORM
WINDS. AREAS OF MVFR CIGS ACROSS EASTERN PORTIONS OF TWB098. LATER
TONIGHT INTO TOMORROW MORNING...THE ATMOSPHERE QUIETS SOME WITH THE
LOSS OF DIURNAL HEATING...HOWEVER THUNDERSTORMS...EVEN SOME
SEVERE...ARE STILL EXPECTED TO CONTINUE.

COLD FRONT TO SHIFT WINDS FROM THE SOUTH SOUTHEAST TO NORTHWEST FROM
WEST TO EAST TONIGHT THROUGH TOMORROW...WINDS HAVE ALREADY CHANGED
AT KBBF. BY 18Z TOMORROW...WIND SHIFT EAST OF KVTN TO NEAR KLBF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 7 AM CDT
THURSDAY FOR ZONES NEZ037-059-070>071. FLASH FLOOD WATCH UNTIL 1 PM
CDT FOR ZONE NEZ038.

&&

CLB/MASEK
Hazardous weather outlook, Mar 28, 2:23 PM MDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
323 PM CDT WED MAR 28 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-292030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
323 PM CDT WED MAR 28 2007 /223 PM MDT WED MAR 28 2007/

...SEVERE THUNDERSTORMS EXPECTED AND POSSIBLY FLASH FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS TO DEVELOP ALONG A DRYLINE AND ADVANCING PACIFIC
COLD FRONT ACROSS WESTERN NEBRASKA THIS EVENING. THE
THUNDERSTORMS HAVE THE POTENTIAL TO QUICKLY BECOME SEVERE. THE
THREAT THIS EVENING IS FOR VERY LARGE HAIL...DAMAGING WIND
GUSTS...AND POSSIBLY A FEW TORNADOES. AS THE THUNDERSTORMS BECOME
MORE WIDE SPREAD AND MOVE INTO NORTH CENTRAL NEBRASKA
OVERNIGHT...THE MAIN THREAT WILL SHIFT TO MAINLY LARGE HAIL AND
DAMAGING WIND GUSTS.

AN ADDITIONAL THREAT WILL BE FOR LOCALIZED FLASH FLOODING...MAINLY
EAST OF A LINE FROM HAYES CENTER IN HAYES COUNTY...TO NORTH
PLATTE IN LINCOLN COUNTY...TO STAPLETON IN LOGAN COUNTY. SOME
AREAS OF STANDING WATER ALREADY EXIST IN THESE AREAS...AND WITH
THE POTENTIAL FOR SIGNIFICANT RAINFALL AMOUNTS IN EXCESS OF TWO
INCHES...LOCALIZED FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A RISK FOR SEVERE STORMS WILL CONTINUE INTO THURSDAY...AS THE
POTENT UPPER LEVEL LOW BEGINS TO MOVE NORTHEAST...SWEEPING THE
COLD FRONT EAST ACROSS THE OUTLOOK AREA. LOCATIONS GENERALLY EAST
OF HIGHWAY 83 WILL REMAIN AT RISK FOR SEVERE THUNDERSTORMS
CONTAINING LARGE HAIL AND DAMAGING WINDS. A RISK FOR LOCALLY HEAVY
RAINFALL WILL AGAIN BE POSSIBLE EAST OF HIGHWAY 83.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE ALERT AND READY FOR ACTIVATION IN WESTERN
NEBRASKA THROUGHOUT THIS EVENING AND TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Mar 28, 7:15 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TORNADO          9 SSW GRANT             40.72N 101.79W
03/28/2007                   PERKINS            NE   LAW ENFORCEMENT

            MULTIPLE TORNADO TOUCHDOWN REPORTS NEAR CHASE AND PERKINS
            COUNTY LINE

&&

13
Local storm report, Mar 28, 7:17 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          4 W GRANT               40.84N 101.80W
03/28/2007                   PERKINS            NE   LAW ENFORCEMENT

            MULTI REPORTS OF BRIEF TORNADO TOUCHDOWNS 4 WEST OF GRANT
            TO COUNTY LINE.

&&

HENDERSON
Local storm report, Mar 28, 7:23 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TORNADO          7 SW GRANT              40.77N 101.82W
03/28/2007                   PERKINS            NE   NWS EMPLOYEE

            2 TORNADOES ON GROUND. ONE LARGE CONE AND ANOTHER SMALLER
            TORNADO. HEADING NORTH EAST.

&&

HENDERSON
Local storm report, Mar 28, 7:39 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
839 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          6 NW GRANT              40.91N 101.81W
03/28/2007                   PERKINS            NE   TRAINED SPOTTER

            SPOTTERS REPORT A HALF MILE TO MILE WIDE TORNADO 6 MILES
            NORTHWEST OF GRANT. MOVING TO THE NORTHWEST.

&&

CBUTTLER
Local storm report, Mar 28, 7:44 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TORNADO          14 NNW ARTHUR           41.76N 101.80W
03/28/2007                   GRANT              NE   PUBLIC

            TORNADO ON GROUND FOR 30 MINUTES FROM 800 PM TO 830 PM
            CDT. NO DAMAGE REPORTED.

&&

HENDERSON
Local storm report, Mar 28, 7:52 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TORNADO          9 SE BRULE              41.00N 101.77W
03/28/2007                   KEITH              NE   COUNTY OFFICIAL

            INTERMITTENT TORNADO TOUCHDOWNS NEAR THE KEITH-PERKINS
            COUNTY LINE 3 MILES WEST OF HIGHWAY 61. NUMEROUS REPORTS
            THIS LOCATION.

&&

BHIRSCH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 6:00 PM MDTSevere Thunderstorm WarningLBFChase30 min
Mar 28, 6:10 PM MDTTornado WarningLBFCherry35 min
Mar 28, 6:25 PM MDTSevere Thunderstorm WarningLBFChase50 min
Mar 28, 6:26 PM MDTSevere Thunderstorm WarningLBFArthur, Keith49 min
Mar 28, 6:41 PM MDTTornado WarningLBFArthur, Keith49 min
Mar 28, 6:47 PM MDTTornado WarningLBFCherry28 min
Mar 28, 6:53 PM MDTTornado WarningLBFChase, Perkins52 min
Mar 28, 7:07 PM MDTTornado WarningLBFArthur, Garden38 min
Mar 28, 7:26 PM MDTTornado WarningLBFGrant34 min
Mar 28, 7:43 PM MDTTornado WarningLBFKeith, Perkins47 min
Mar 28, 8:23 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins52 min
Mar 28, 8:26 PM MDTTornado WarningLBFKeith18 min
Mar 28, 8:52 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson38 min
Mar 28, 8:56 PM MDTSevere Thunderstorm WarningLBFHayes49 min
Mar 28, 10:18 PM MDTFlash Flood WarningLBFChase, Hayes, Keith, Perkins6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.